# SDR DXTA200803030

- Difficulty date: April 28, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 2,044 hours, 1,391 cycles
- Engine: Pwc PW306C
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5117102
- Part serial: K00032
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 2,044 hours, 1,391 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT EXTEND NORMALLY.TROUBLESHOT SYSTEM.  SYSTEM OPS CHECK GOOD. SUSPECT LT HYDRAULIC PUMP WAS CAUSE OF DISCREPANCY. REMOVED AND REPLACED LT HYDRAULIC PUMP.  OP/LEAK CHECK GOOD.  IAW MM. CH 29-10-04.
